Theorem on lacunary isomorphisms of monotonic sequences of partitions
Funkcionalʹnyj analiz i ego priloženiâ, Tome 2 (1968) no. 3, pp. 17-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1968_2_3_a2,
author = {A. M. Vershik},
title = {Theorem on lacunary isomorphisms of monotonic sequences of partitions},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {17--21},
year = {1968},
volume = {2},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1968_2_3_a2/}
}
A. M. Vershik. Theorem on lacunary isomorphisms of monotonic sequences of partitions. Funkcionalʹnyj analiz i ego priloženiâ, Tome 2 (1968) no. 3, pp. 17-21. http://geodesic.mathdoc.fr/item/FAA_1968_2_3_a2/